Table of Contents
International Journal of Combinatorics
Volume 2014 (2014), Article ID 301394, 7 pages
http://dx.doi.org/10.1155/2014/301394
Research Article

Embedding Structures Associated with Riordan Arrays and Moment Matrices

School of Science, Waterford Institute of Technology, Waterford, Ireland

Received 17 December 2013; Accepted 14 February 2014; Published 17 March 2014

Academic Editor: Toufik Mansour

Copyright © 2014 Paul Barry. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Every ordinary Riordan array contains two naturally embedded Riordan arrays. We explore this phenomenon, and we compare it to the situation for certain moment matrices of families of orthogonal polynomials.